DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1547

Title: On optimal stationary control of systems with state dependent noise
Authors: Rana, R
Mahalanabis, A
Keywords: simplified existence criterion
linear quadratic
Issue Date: 1975
Citation: Automatic Control, IEEE Transactions on, 20(5), 718 - 719
Abstract: This note proposes a simplified existence criterion for the linear quadratic optimal control law for systems with state dependent noise.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1547
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
ranaopt1975.pdf31 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback